# SDR AALA201808176004

- Difficulty date: August 1, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP,  THE CENTER HINGE WAS MISSING SEALANT AND CORRODED BETWEEN LOWER STUDS AND FORWARD HINGE FITTING.  REPLACED STUDS AND FITTING PER AMM 57-40-01-201.
